# SDR CA000824005

- Difficulty date: August 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,164 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: 87170014109
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK ON NR 1 ENGINE. OIL DRIPPING FROM CEILING INSIDE GEAR BAY. LEAK FOUND AT ONE OF THE ENGINE DRAIN TUBES AFT OF REAR FIREWALL FROM CONNECTION TO THE COLLECTOR MANIFOLD. DRAIN LINE REPLACED AND AIRCRAFT RETURNED TO SRVICE.
